# SDR ABXA9800442

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 2530 · Buffet/Galleys
- Part: Hotcup
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OVERHEATING ELECTRICAL SMELL COMING FROM HOT CUP AREA.  HOT CUP WAS IN USE AT THE TIME.  TURNED HOT CUP OFF AND PULLED CIRCUIT BREAKER, SMELL WENT AWAY.  REPLACED HOT CUP.
